Constrained least-squares solutions of linear inclusions and singular control problems in Hilbert spaces

Abstract LetH 1 andH 2 be Hilbert spaces and letN be an algebraic subspace ofH 1 . The least-squares problem for a linear relationL⊂H 1 ⊕H 2 restricted to an algebraic cosetS:=g+N, g ∈ H 1 , is considered. Various characterizations of a minimizer are derived in the form of inclusion relations ... Ausführliche Beschreibung

1. Person: Lee, Sung J.
Weitere Personen: Nashed, M. Zuhair
Quelle: in Applied mathematics & optimization : an international journal with applications to stochastics Vol. 19 (1989), p. 225-242
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1989
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1989 Springer-Verlag New York Inc

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions